| Model Number |
8801-90074 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an ozark cervical plate system tapered driver was not holding screws intra-operatively.There was no adverse consequences to the patient.The procedure was completed without surgical delay.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.